# SDR 98UAL900592

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

TERRIFIC VIBRATION IN NOSE AREA AFTER GEAR RETRACTION.  RETURNED TO SEA.  *S/D*  NOSE LANDING GEAR FORWARD DOORS WERE FOUND OPEN UPON ARRIVAL.  ALL HINGE POINTS AND LINKS WERE CHECKED.  NO DEFECT WAS FOUND.  MANUALLY CLOSED AND LOCKED DOORS.  NO FURTHER REPORTS.
